Hi I have not heard of this,I am so sorry this is happening. I will try to search for more information, and this will bump your question up so others can see it. Have you seen the doctor?
Hi still searching, have found information about the skin becoming very sensitive to the sun during tx. Her are some people talking about the tx. I hope this helps you
It is hard to tell about the origin of your lesions without seeing it. Is the rash covering both hands symmetrically? Any other areas affected? Is it changing not sure what you mean by the flexible skin. Do you mean transparent adhesive film that sticks to the skin and stays on it? If so- how long do you have it attached?
The Teleprevir is known for a skin reactions, did not hear anything about Sof., but you may have personal sensitivity or be allergic to it. If you are allergic, it is very serious, as you can have life-threatening reaction any time.
Your wound most likely got infected. This is also serious as some organisms, such as MRSA may be very difficult to treat. Do not attach anything to the skin right now and see your physician right away. Cortisone helps with mild allergic dermatitis, but not effective in serious cases and it does not treat skin infection. If you insist on treating it yourself, you can try Bacitracin or Triple Antibiotic cream, but your doctor may prescribe better treatment after he is done a culture of the wound. You may need oral antibiotic. Hope it helps.
You need to get to a dermatologist asap. Hopefully pooh will come by. She is very much on top of skin issue. It does sound like you got infected. I did not see a dermatologist until I was done treating with Victrelis and she cleaned up my skin issues is short time. I had not been to see one while treating because I was afraid she would rx a steroid that I did not want to compromise my treatment. I suffered needlessly because of my hesitation.
Please see a specialist . If your Hepatologist said use cortisone and wrap it it seems that it will take quite some time for her/him to tell you to go to a specialist. Please go.